# SDR HEEA063012

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 6220 · Main Rotor Head
- Part: Spherical Stop
- Part number: 704A33633208
- Condition: Separated
- Location: Main Rotor Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPHERIAL STOP SEPARATED.  SERIAL NUMBERS REMOVED ARE LK2082, LK2147, AND LK2192.
